MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 PROV NEUTRAL LINER 32MM C; Prosthesis, Hip

Zimmer Biomet, Inc. G7 PROV NEUTRAL LINER 32MM C; Prosthesis, Hip
Catalog Number 010002622
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the g7 liner provisional, size c (32 mm, neutral), the plastic portion of the trial liner broke during removal after completion of the trial reduction.No patient harm or impact was reported.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - japan.Visual examination of the returned product identified signs of use as well as wear and tear.There are gouges and knicks on the outside diameter and rim of the liner.Both tabs near the through hole have fractured as shown in the photos.The provisional screw was also returned with the device and had some light scratches and knicks on the on the top.Verified outside diameter and that the liner is visually conforming to print.The device has an approximate field age of 7 years.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
G7 PROV NEUTRAL LINER 32MM C
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50801391
Report Number0001825034-2026-02797
Device Sequence Number8643684
Product Code LPH
UDI-Device Identifier00880304565654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010002622
Device Lot NumberZ18J1882
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown